# SDR GTIA2016093001613

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 33,967 hours, 15,997 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: G2F21277
- Condition: Damaged
- Location: Cabin O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FA O2 MASK DEPLOYED.  EVALUATED AFT GALLEY FA O2 MASK CONTAINER IAW AMM 35-21-41 AND FOUND CONTAINER DOOR DAMAGED.
